MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CALCIUM GEN. 2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CALCIUM GEN. 2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Catalog Number 05061482190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with calcium gen.2 on a cobas integra 400 plus.The sample initially resulted in a calcium value of 15.7 mg/dl.The patient questioned the result.The sample was repeated, resulting in a calcium value of 9.5 mg/dl.
 
Additional Manufacturer Narrative
The integra 400 plus analyzer serial number is (b)(6).Quality controls were acceptable on the day of the event.The customer stated that calibration was acceptable.No sample related alarms were observed.The investigation is ongoing.
 
Additional Manufacturer Narrative
A general reagent issue was excluded since calibration and qc data were acceptable.The investigation did not identify a specific product problem.The cause of the event could not be determined.The issue was consistent with pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.

Brand Name
CALCIUM GEN. 2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19159667
Report Number1823260-2024-01232
Device Sequence Number18101321
Product Code CHW
UDI-Device Identifier04015630924035
UDI-Public04015630924035
Combination Product (Y/N)Y
Initial Reporter CountryIN
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05061482190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer05/02/2024
Initial Report FDA Received Date04/22/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown